# SDR CHQA20140518150

- Difficulty date: May 18, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 32,813 hours, 27,113 cycles
- Engine: Allsn AE3007A
- Engine time: 22,245 hours, 21,207 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, THE FLIGHT CREW RECEIVED A FLAP FAIL MSG ON THE EICAS DISPLAY.  AFTER RUNNING THE CHECKLIST IN THE QRH, AN EMERGENCY WAS DECLARED & A SUCCESSFUL LANDING WAS COMPLETED.  RESET THE FLAP SYS & THE MSG CLEARED.  NO FURTHER DEFECTS HAVE BEEN NOTED.
